MathSciNet Relay Station
MathSciNet bibliographic data
MR2049711 35Q58 (35B20 35B65 35Q53 76B15 76B25)
Quintero, José Raúl Existence and analyticity of lump solutions for generalized Benney-Luke equations. Rev. Colombiana Mat. 36 (2002), no. 2, 71–95.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement